Vaping and medicine...

Discussion in 'Prescription Medicines' started by InMyImage, May 25, 2015.

  1. InMyImage

    InMyImage Geeky blip :) Staff Member

    Anybody else notice any changes with the side effects of your medications after you started vaping?

    I've noticed that taking Norco and vaping really dehydrates me much more than do either one without the other.
     
  2. daleron

    daleron Just a lurking Blip

    Just on anti-depressants & anxiety meds, a lot of us have to change those after quitting smoking :unsure:
     
  3. InMyImage

    InMyImage Geeky blip :) Staff Member

    Wonder what it would have been like if you had lost the nicotine cold turkey?
     
  4. daleron

    daleron Just a lurking Blip

    [​IMG]
     
  5. Heather

    Heather More than a blip!

    I have noticed exactly what you are talking about InMyImage. If I take over a certain number of Norco in a day (it's actually not Norco I take Percocet, if it makes a difference) I get really dehydrated. I wonder why. I don't think I am vaping more on those days but maybe I am. Weird.
     
  6. InMyImage

    InMyImage Geeky blip :) Staff Member

    Percocet is different, it is Oxycodone vs Hydrocodone.

    Percocet is stronger, but also harder on your liver and I take a several other medicines that are hard on my liver and kidneys so switching to Norco was better for my long term health.
     
  7. Heather

    Heather More than a blip!

    I also take extended release morphine every day. It sounds like a lot I know. That is why the pain patch is being recommended. I just feel like it is a cycle. Without the meds I don't have very good quality of life, with the meds I can function most days but am on a lot of medicine.
     
  8. InMyImage

    InMyImage Geeky blip :) Staff Member

    Can relate to that. When I have particularly bad spells, I think my family gets concerned about addiction. I think that is getting better now that they are getting used to it and I've proven that my rate of refills is pretty steady and not speeding up.
     
  9. Heather

    Heather More than a blip!

    Mine has not sped up either. It is on the exact day that I should be out of pills. They just worry and think that if I am mentally strong enough I would not need the pills at all. They are very old school and from a native american background where there is no good medicine. (Not that all Native's believe that, my parents do).
     
  10. InMyImage

    InMyImage Geeky blip :) Staff Member

    Yes, it is hard sometimes when others think we should just deal with it